# SDR SWIA201435820

- Difficulty date: January 28, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 30,901 hours, 40,500 cycles
- Engine: Pwa PW118
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG OIL PRESSURE WARNING LIGHT, AURAL WARNING & FLUCTUATING INDICATION, SHUT DOWN ENG.  FLT 7400 CHAFED LINE BETWEEN OIL COOLER & ENG.
